Hi, I’ve been taking Topamax for 10 days now (started at half the minimum with 12.5 mg to begin with as suggested by pharmacist) and I’ve been having heartburns in the last couple of days (it started maybe around day 4-5 of taking the medication). Never really had them before (maybe a bit of digestion problems now and then with a really big supper, but no heartburn).
Did you ever experience that with Topamax? If so, what did you do? Did it go away by itself after a while?
So far, I think my headaches have increased (may also be because I stopped Elavil - that was somewhat working for the headaches but was giving me too many side effects), a bit of tingling… but really nothing that makes me want to stop since I know the results may take weeks before it actually happen… It’s just the MAJOR heartburn WOW!!! It doesn’t even completely go away with over-the-counter heartburn medication.
Thanks for sharing!